Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Bounds on the tail probability of $ U$-statistics and quadratic forms


Authors: Victor H. de la Peña and S. J. Montgomery-Smith
Journal: Bull. Amer. Math. Soc. 31 (1994), 223-227
MSC: Primary 60E15
MathSciNet review: 1261237
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 60E15

Retrieve articles in all journals with MSC: 60E15


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1994-00522-1
PII: S 0273-0979(1994)00522-1
Keywords: U-statistics, quadratic forms, decoupling
Article copyright: © Copyright 1994 American Mathematical Society